# SDR CA991210037

- Difficulty date: October 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2120 · Air Distribution System
- Part: Pin
- Condition: Sheared
- Location: Vent Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB-OUT, UNABLE TO PRESSURIZE AIRCRAFT.  PASSENGER DOOR FLAPPER DOOR OPENED WITH SHEAR PINS ON VENT DOOR SHEARED.
